# SDR ASAA2022030837654

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,977 hours, 16,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752AS
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 REPORTS "STICKY" OR STICKING WHEN OPENING AND CLOSING. GROUNDED - YES. CLEANED AND LUBED GUIDE BLADE TRACKS. HEAR POPPING SOUND UPPER HINGE ON DOOR. FOUND GUIDE ARM TO BE WORN CAUSING POPPING AND STICKING. REMOVED L1 DOOR GUIDE ARM REF B737-800 AMM 52-11-21-400-802. INSTALLED NEW L1 GUIDE ARM WITH BOLT FASTENERS LOOSE REF AMM 52-11-21-400-802. COMPLETED INSTALLATION OF GUIDE ARM REF AMM 52-11-21. PERFORMED ADJUSTMENTS TO GUIDE ARM, HORIZONTAL CONTROL ROD ADJUSTMENT AND STOP PIN ADJUSTMENT REF AMM 52-11-00. OPS CHECK GOOD. REINSTALLED SLIDE PACK ASSY TO DOOR LINER REF AMM 25-66-01. FORWARD ENTRY DOOR SENSOR REF AMM 52-71-11 OPS CHECK GOOD.
